# SDR IPXA2021060870275

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: AUB75649SAAU
- Condition: Bent
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#3 PYLON UNDER PANELS 487AL AND 487BL PYLOM FRANE BENTREMOVED FABBED AND INSTALLED PYLON FRAME IAW SRM 51-31-01 DWG AUB7564 AND SRM 51-35-01
